# SDR DL76S070265

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,183 hours, 28,192 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT ATTENDANTS REPORT BURNING SMELL IN CABIN.  ELECTRICAL COMPONENT ODOR, SUSPECTED POSSIBLE LIGHTING PROBLEM.  INSPECTED A/C CABIN MID SECTION WITH NO DISCREPANCIES NOTED CHECKED LOWER CARGO COMP ALL OK.
